# SDR DALA1223690181

- Difficulty date: April 16, 2012
- Submitted: April 17, 2012
- Operation: Air carrier
- Aircraft: N181DN
- Make and model: Boeing 767332
- Aircraft serial: 25986
- Aircraft time: 93,119 hours, 13,643 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 1809.5 FWD UPPER CHORD AT STR 5R IS CRACKED AND BEING REPAIRED PER B767-300 SRM 53-80-08 REPAIR 9 FIG 201.
